PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Toeplitz and Hankel operators between distinct Hardy spaces

Volume 249 / 2019

Karol Leśnik Studia Mathematica 249 (2019), 163-192 MSC: Primary 47B35; Secondary 46E30, 30H10. DOI: 10.4064/sm180207-9-7 Published online: 31 May 2019


The paper deals with Toeplitz and Hankel operators acting between distinct Hardy type spaces over the unit circle $\mathbb {T}$. We characterize possible symbols of such operators and prove general versions of the Brown–Halmos theorem and the Nehari theorem. A lower bound for the Kuratowski measure of noncompactness of a Toeplitz operator is also found. Our approach allows handling Hardy spaces associated with arbitrary rearrangement invariant spaces, but the main part of the results are new even for the classical $H^p$ spaces.


  • Karol LeśnikInstitute of Mathematics
    Poznań University of Technology
    Piotrowo 3a
    60-965 Poznań, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image